# SDR UALA2011032201371

- Difficulty date: March 21, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 57,339 hours, 20,330 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM.  FOUND STATIC LINE LOOSE AND INTERFERING WITH GIRT BAR FLOOR FITTING.  ACCOMPLISHED SERVICE TIP AMM, CHECKS OKAY.
